# SDR DALA2018121007120

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 45,132 hours, 31,639 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 9572 - THE CREW RETURNED THE AIRCRAFT BACK TO DTW DUE TO VIBRATIONS ON ROTATION. TOWER ALSO REPORTED TIRE DEBRIS WAS LEFT ON THE RUNWAY. THE LANDING GEAR RETRACTED NORMALLY AND ALL OTHER INDICATIONS WERE GOOD, BUT AN EMERGENCY WAS DECLARED. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH THE #3 AND #4 TIRES AND CHANGED THE #3 BRAKE.  (LP #4722876)
